# SDR UPS99230955

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1489235
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI WHILE WORKING NRC 997306, FOUND SHEAR TIE CRACKED AT BS 344 RBL 32 BETWEEN 25 AND 26 RT STR.  REPAIRED IAW SRM 53-10-4 FIG 11.
